# SDR IXKA9700020

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 4600109
- Condition: Low Press
- Location: Fwd Overhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD LIFE RAFT HAS LOW PRESSURE.  REPLACED FORWARD OVERHEAD LIFE RAFT AS PER 25-60-0.  (M)
